PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Construction of unramified extensions with a prescribed solvable Galois group

Volume 190 / 2019

Kwang-Seob Kim Acta Arithmetica 190 (2019), 49-56 MSC: Primary 12F12; Secondary 11R29. DOI: 10.4064/aa170930-22-8 Published online: 14 June 2019

Abstract

We prove that for any finite solvable group $G$, there exist infinitely many cyclic extensions $K/\mathbb Q$ and Galois extensions $M/\mathbb Q$ such that the Galois group $\newcommand{\Gal}{\mathrm{Gal}}\Gal(M/K)$ is isomorphic to $G$ and $M/K$ is unramified. We can choose the base field $K$ having relatively small degree compared to our previous article [Osaka J. Math. 52 (2015)].

Authors

  • Kwang-Seob KimDepartment of Mathematics
    Chosun University
    309 Pilmun-daero, Dong-gu
    Gwangju 61452, Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image